# SDR SWAA2021060816226

- Difficulty date: September 5, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT BETWEEN BS 767 TO BS 787 AT LEVEL FLOOR STRUCTURE RBL 22 AND WL 155.5 APPROX. AFT CARGO COMPARTMENT / REPLACED CHANNEL SUPPORT BTW BS 767 TO BS 787 AT LEVEL FLOOR STRUCTURE RBL 22 AND WL 154 APPROX. AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:146A0081 REV A
